# SDR 05FDEA02838

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 988
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP PREVIOUS REPAIR SKIN CUTOUT HAS CORRODED BS 988 RBL 11 BILGE. REPAIRED SKIN CUTOUT AT BS 988, RBL 11 PER FED-EX EA 7-5330-91368.
